Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 4, Pages 203-208

A theorem on many fixed points for nonlinear operator

1Department of Mathematics, Shandong University, Shandong, Jinan, China
2Department of Applied Mathematics, Florida Instilute of Technology, Melbourne 32901, Florida , USA

Received 1 March 1990; Revised 1 June 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Multiple fixed points of weakly inward mappings are investigated by means of ordinary differential equations in abstract spaces.